Side Effects & Johns Hopkins pt. 2

Lately I have been feeling nothing but side effects. The Effexor made my blood pressure go up, I couldn’t sleep, I slept too much, I was too fatigued to deal with anything, and I am still dealing with these things!

I saw Dr Rosenberg at Johns Hopkins Headache Clinic again earlier this week (Nov 11th). I am going to taper down off the Effexor. Way more slowly than I had gone up to my current dose. I will be taking it up to mid December I think. I now have a blood pressure medicine to take called Atacand (or just Candesartan as I’m calling it). My DHE had NO EFFECT and I’ve taken 4 vials of it so far. I have a new preventative medication, Midrin. My hopes aren’t too high for this one either.

Currently I am EXHAUSTED. I am sleepy x10. I feel like my heart is racing and it’s hard to breathe, even with minimal movement. Is this a blood pressure thing?! I almost passed out in the shower this morning, this is ROUGH.

Maybe I will edit this post so that it makes more sense when I am not suffering from such intense brain fog!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s